# SDR DALA2025042103040

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1292 LOCATED BTW FR 66 TO FR 68 AT AFT GALLEY AREA (SSI 534147).  REPLACED FLOOR BEAM -Y1292 AND FASTENERS LOCATED BETWEEN FR66 TO FR68 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM51-72 -11 AND DWG D53472816 RELEASE DATE: 18-DEC-06 ISUE F ,AND DWG- D53472780 RELEASE DATE 26-APR-18 ISSUE K MEASURES OFCORROSION ARE: ARE:L= 0.373 IN W= 0.113 IN D= 0.031 IN.
